| Catalog Number |
9770691 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that human hair inside probe cover package while preparing for use during a sterile procedure.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence however after further review it was determined that a reportable event had not occurred.Foreign material in a package of a component used external to the patient: this does not pose an incremental risk of harm to the patient.
Event or Problem Description